# SDR SWAA2021021134107

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS935 LBL3 WL176. / AFT CARGO BAY TIE DOWN TRACK IS REMOVED AND REPLACED ON CUSTOMER CARD U235458 BS887-947 LBL3 W/L176
